메뉴 건너뛰기




Volumn 66, Issue 217, 1997, Pages 157-192

A stochastic particle method for the Mckean-Vlasov and the burgers equation

Author keywords

Burgers equation; Interacting particle systems; Stochastic particle methods

Indexed keywords


EID: 0031539944     PISSN: 00255718     EISSN: None     Source Type: Journal    
DOI: 10.1090/s0025-5718-97-00776-x     Document Type: Article
Times cited : (210)

References (28)
  • 1
    • 84968498705 scopus 로고
    • Rate of convergence of a stochastic particle method for the Kolmogorov equation with variable coefficients
    • MR 95c:65139
    • P. Bernard, D. Talay, and L. Tubaro. Rate of convergence of a stochastic particle method for the Kolmogorov equation with variable coefficients. Math. Comp., 63(208):555-587, 1994. MR 95c:65139
    • (1994) Math. Comp. , vol.63 , Issue.208 , pp. 555-587
    • Bernard, P.1    Talay, D.2    Tubaro, L.3
  • 3
    • 85045502643 scopus 로고    scopus 로고
    • Convergence rate for the approximation of the limit law of weakly interacting particles: Application to the Burgers equation
    • To appear
    • M. Bossy and D. Talay. Convergence rate for the approximation of the limit law of weakly interacting particles: application to the Burgers equation. Ann. Appl. Probab., To appear.
    • Ann. Appl. Probab.
    • Bossy, M.1    Talay, D.2
  • 4
    • 0001452319 scopus 로고
    • Generation of analytic semigroups by elliptic operators with unbounded coefficients
    • MR 88d:47053
    • P. Cannarsa and V. Vespri. Generation of analytic semigroups by elliptic operators with unbounded coefficients. SIAM J. Math. Anal., 18:857-872, 1987. MR 88d:47053
    • (1987) SIAM J. Math. Anal. , vol.18 , pp. 857-872
    • Cannarsa, P.1    Vespri, V.2
  • 7
    • 0000080779 scopus 로고
    • Prescribing a system of random variables by conditional distributions
    • R.L. Dobrushin. Prescribing a system of random variables by conditional distributions. Theory Probab. Appl., 3:469, 1970.
    • (1970) Theory Probab. Appl. , vol.3 , pp. 469
    • Dobrushin, R.L.1
  • 9
    • 84985400388 scopus 로고
    • On the Mckean-Vlasov limit for interacting diffusions
    • MR 90a:60184
    • J. Gärtner. On the Mckean-Vlasov limit for interacting diffusions. Math. Nachr., 137:197-248, 1988. MR 90a:60184
    • (1988) Math. Nachr. , vol.137 , pp. 197-248
    • Gärtner, J.1
  • 10
    • 84990617933 scopus 로고
    • Convergence of the random vortex method
    • MR 88d:35159
    • J. Goodman. Convergence of the random vortex method. Comm. Pure Appl. Math., 40:189-220, 1987. MR 88d:35159
    • (1987) Comm. Pure Appl. Math. , vol.40 , pp. 189-220
    • Goodman, J.1
  • 12
    • 0002452365 scopus 로고
    • Convergence of random methods for a reaction diffusion equation
    • MR 83c:65210
    • O.H. Hald. Convergence of random methods for a reaction diffusion equation. SIAM J. Sci. Statist. Comput., 2:85-94, 1981. MR 83c:65210
    • (1981) SIAM J. Sci. Statist. Comput. , vol.2 , pp. 85-94
    • Hald, O.H.1
  • 13
    • 0039773614 scopus 로고
    • Convergence of a random method with creation of vorticity
    • _, Convergence of a random method with creation of vorticity. SIAM J. Sci. Statist. Comput., 7:1373-1386, 1986.
    • (1986) SIAM J. Sci. Statist. Comput. , vol.7 , pp. 1373-1386
  • 16
    • 84956238079 scopus 로고
    • First order quasilinear equation in several independent variables
    • MR 42:2159
    • S. N. Kružkov. First order quasilinear equation in several independent variables. Math. USSR Sbornik, 10:217-243, 1970. MR 42:2159
    • (1970) Math. USSR Sbornik , vol.10 , pp. 217-243
    • Kružkov, S.N.1
  • 17
    • 0000327279 scopus 로고
    • Une loi des grands nombres pour des systèmes de diffusions avec interaction et à coefficients non bornés
    • MR 88f:60136
    • C. Léonard. Une loi des grands nombres pour des systèmes de diffusions avec interaction et à coefficients non bornés. Ann. Inst. Henri Poincaré, 22(2):237-262, 1986. MR 88f:60136
    • (1986) Ann. Inst. Henri Poincaré , vol.22 , Issue.2 , pp. 237-262
    • Léonard, C.1
  • 18
    • 84968499110 scopus 로고
    • Convergence of the random vortex method in two dimensions
    • MR 90a:65202
    • D.G. Long. Convergence of the random vortex method in two dimensions. J. Amer. Math. Soc., 1(4), 1988. MR 90a:65202
    • (1988) J. Amer. Math. Soc. , vol.1 , Issue.4
    • Long, D.G.1
  • 19
    • 0000852622 scopus 로고
    • Hydrodynamics in two dimensions and vortex theory
    • MR 84e:35126
    • C. Marchioro and M. Pulvirenti. Hydrodynamics in two dimensions and vortex theory. Comm. Math. Phys., 84:483-503, 1982. MR 84e:35126
    • (1982) Comm. Math. Phys. , vol.84 , pp. 483-503
    • Marchioro, C.1    Pulvirenti, M.2
  • 20
    • 0000669223 scopus 로고
    • A propagation of chaos result for a system of particles with moderate interaction
    • MR 89e:60201
    • S. Méléard and S. Roelly-Coppoletta. A propagation of chaos result for a system of particles with moderate interaction. Stochastic Process. Appl., 26:317-332, 1987. MR 89e:60201
    • (1987) Stochastic Process. Appl. , vol.26 , pp. 317-332
    • Méléard, S.1    Roelly-Coppoletta, S.2
  • 21
    • 84867930495 scopus 로고
    • Quelques problèmes liés aux systèmes infinis de particules et leurs limites
    • MR 90h:60100
    • M. Métivier. Quelques problèmes liés aux systèmes infinis de particules et leurs limites. Lectures Notes in Math., 1204:426-446, 1984. MR 90h:60100
    • (1984) Lectures Notes in Math. , vol.1204 , pp. 426-446
    • Métivier, M.1
  • 22
    • 0000532550 scopus 로고
    • Approximate integration of stochastic differential equations
    • G.N. Milshtein. Approximate integration of stochastic differential equations. Theory Probab. Appl., 19:557-562, 1974.
    • (1974) Theory Probab. Appl. , vol.19 , pp. 557-562
    • Milshtein, G.N.1
  • 23
    • 0040554658 scopus 로고
    • A martingale approach to the law of large numbers for weakly interacting stochastic processes
    • MR 85j:60191
    • K. Oelschläger. A martingale approach to the law of large numbers for weakly interacting stochastic processes. Ann. Probab., 12:458-479, 1984. MR 85j:60191
    • (1984) Ann. Probab. , vol.12 , pp. 458-479
    • Oelschläger, K.1
  • 24
    • 0010817242 scopus 로고
    • A study of the vortex sheet method and its rate of convergence
    • MR 90c:76016
    • E.G. Puckett. A study of the vortex sheet method and its rate of convergence. SIAM J. Sci. Statist. Comput., 10(2):298-327, 1989. MR 90c:76016
    • (1989) SIAM J. Sci. Statist. Comput. , vol.10 , Issue.2 , pp. 298-327
    • Puckett, E.G.1
  • 25
    • 84966244969 scopus 로고
    • Convergence of a random particle method to solutions of the Kolmogorov equation
    • MR 90h:65008
    • _, Convergence of a random particle method to solutions of the Kolmogorov equation. Math. Comp., 52(186):615-645, 1989. MR 90h:65008
    • (1989) Math. Comp. , vol.52 , Issue.186 , pp. 615-645
  • 26
    • 0000434123 scopus 로고
    • An analysis of particle methods
    • F. Brezzi, ed., of Lecture Notes in Math., Springer-Verlag, Berlin, Heidelberg, New York, MR 87h:76010
    • P.A. Raviart. An analysis of particle methods. In F. Brezzi, ed., Numerical Methods in Fluid Dynamics, vol. 1127 of Lecture Notes in Math., pp. 243-324. Springer-Verlag, Berlin, Heidelberg, New York, 1985. MR 87h:76010
    • (1985) Numerical Methods in Fluid Dynamics , vol.1127 , pp. 243-324
    • Raviart, P.A.1
  • 27
    • 84966208204 scopus 로고
    • Convergence of a random walk method for the Burgers equation
    • MR 89i:65090
    • S. Roberts. Convergence of a random walk method for the Burgers equation. Math. Comp., 52(186):647-673, 1989. MR 89i:65090
    • (1989) Math. Comp. , vol.52 , Issue.186 , pp. 647-673
    • Roberts, S.1
  • 28
    • 0001105004 scopus 로고
    • Topics in propagation of chaos
    • P.L. Hennequin, ed., of Lecture Notes in Math., Springer-Verlag, Berlin, Heidelberg, New York, MR 93b:60179
    • A.-S. Sznitman. Topics in propagation of chaos. In P.L. Hennequin, ed., Ecole d'Eté de Probabilités de Saint-Flour XIX - 1989, vol. 1464 of Lecture Notes in Math., pp. 165-251. Springer-Verlag, Berlin, Heidelberg, New York, 1991. MR 93b:60179
    • (1991) Ecole d'Eté de Probabilités de Saint-Flour XIX - 1989 , vol.1464 , pp. 165-251
    • Sznitman, A.-S.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.